# SDR CALA2021080401256

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,228 hours, 26,317 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 1779MK2
- Condition: Failed
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG2 BEARING 4 OIL SYSHI PRESS ECAM ON CLIMBOUT OF ORD.ECAM WENT AWAYAFTER A FEW MINUTES. RELATED CLM ARE "CHECK HARNESS OR CHANGE VALVE 4006EN (ENG 2)" AND "CHECK N4 BRG SCAV PRESSXMTR2 CITCUIT 4005 EN. AS WELL AS A RELATED "ENG 2 EIU" FAULT. TROUBLESHOOT PER TSM 31-7330-9-0001 EIU, M&E 31-7933-3-0001 TRANSDUCER. 79-20-00-810-804-A POSSIBLE PARTS M&E 31-7922-9-9002 VLV, M&E WORK WITH AHM L/P 6779219 REPLACED  #4 BEARING PRESSURE TRANSDUCER ON #2 ENGINE PER CHECK. A.M.M.79-33-16-400-010-A UP TO STEP 5 B. REQUIRES IDLE LEAK UP TO STEP 5A. REQUIRES POWER ASSURANCE TEST. REPLACED #4 BEARING COMPARTMENT SCAVENGE VALVE ON #2 ENGINE, NO.4 BEA  OFF 31-7922-9-9002 9062 ON 31-7922-9-9002 9067 PERFORMED IDLE CHECK AND POWER ASSURANCE RUNS AS REQUIRED. ALL OPS NORMAL. NO FAULTS FOUND.
